Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, my dad is on 4 suboxone a day. He ran out of meds and I wasn't going to get him anymore and told him he needs to go through withdrawals. He started shaking real bad really really bad, took his clothes off, sweating, didn't know where he was at, what was going on or anything. I got him 2 suboxone and everything stopped. He has been taking 4 suboxone a day for 3 or 4 months.

How can I get him off of these devil pills without him killing himself or dying? I will do anything in the world for him no matter the costs. Thanks

Loading...

Sorry bout title I couldn't get anything work...
Reply

Loading...

Don't worry about the title. Has your father decided to get into a taper program or consult a physician or something like that? I think that would be the best strategy to get him feeling better. You definitely want to taper, but you need to make sure that you get professional help. Have you considered that?
Reply

Loading...

thanks for all the help...
Reply

Loading...

Guest wrote:

thanks for all the help...



No problem! Can you keep us posted on how your dad's doing? I'd like to hear about how he's doing and if things are going well for him. I'd appreciate it if you have a moment to talk about it. Thanks!
Reply

Loading...